# SDR MASA200500764

- Difficulty date: October 1, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 17,815 hours, 13,410 cycles
- Engine: Ge CF343B1
- Engine time: 15,410 hours, 11,602 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Part time: 15,410 hours, 11,602 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ASH 6110 PHX. RED FLASHING ITT ON LT ENGINE DURING TAKE OFF ROLL.  TEMPERATURE EXCEEDED 900 DEGREES.      MX R2 ENGINE.
